# SDR NWAA072173247

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 44,494 hours, 19,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007730
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 720 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING, EPSU 13WL INOP.  REPLACED EPSU 13WL AND BATTERY, CHECKS GOOD.
